Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What causes lower back pain?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2003
Answered : 682 Questions
I have pain in both lower part of me back it then comes around to my 2 sides .
Posted Tue, 25 Feb 2014 in Back Pain
Answered by Dr. Chander Mohan Singh 1 hour later
Brief Answer: Get x-ray done. Detailed Answer: Hi, I have read your problem. Usually back pain is managed with pain-killers till 1 month period. If it persists beyond 1 month, then further investigations are done. Since you have a pain I will suggest the following: - Back pain can be due to many reasons. You should get x-ray lumbosacral spine done in AP and Lateral done send us report or discuss it with your doctor. Only then further management can be advised. - Avoid heavy weight lifting pushing and pulling heavy objects, because it will further increase back pain. - You can take medicine like painkillers + muscle relaxants by discussing it with your doctor. You may need stronger pain-killers which are available on prescription only. You can try ibuprofen or naproxen till you see your doctor. - Apply hot packs for 30 min in morning and evening . I hope it helps. You are welcome to ask further health related queries. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: WWW.WWWW.WW Let me know if you have any concerns. Thanks. Dr.Singh.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor